Header

UZH-Logo

Maintenance Infos

Aperiodic sequences and aperiodic geodesics


Schroeder, Viktor; Weil, Steffen (2014). Aperiodic sequences and aperiodic geodesics. Ergodic Theory and Dynamical Systems, 34(05):1699-1723.

Abstract

We introduce a quantitative condition on orbits of dynamical systems, which measures their aperiodicity. We show the existence of sequences in the Bernoulli shift and geodesics on closed hyperbolic manifolds which are as aperiodic as possible with respect to this condition.

Abstract

We introduce a quantitative condition on orbits of dynamical systems, which measures their aperiodicity. We show the existence of sequences in the Bernoulli shift and geodesics on closed hyperbolic manifolds which are as aperiodic as possible with respect to this condition.

Statistics

Altmetrics

Downloads

35 downloads since deposited on 21 Feb 2014
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2014
Deposited On:21 Feb 2014 10:06
Last Modified:05 Apr 2016 17:40
Publisher:Cambridge University Press
ISSN:0143-3857
Publisher DOI:https://doi.org/10.1017/etds.2013.2

Download

Download PDF  'Aperiodic sequences and aperiodic geodesics'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 484kB
View at publisher